Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Dol A. V., Gulyaev Y. P. 3-dimentional mathematical model of blood flow with secondary heart theory. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2012, vol. 12, iss. 3, pp. 62-66. DOI: 10.18500/1816-9791-2012-12-3-62-66

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
03.09.2012
Full text:
(downloads: 129)
Language: 
Russian
Heading: 
UDC: 
539.3

3-dimentional mathematical model of blood flow with secondary heart theory

Autors: 
Dol Aleksandr Viktorovich, Saratov State University
Gulyaev Yurii Petrovich, Saratov State University
Abstract: 

 This paper presents haemodynamics of blood vessels mathematical model. There is 3-dimentional system of equations describes blood flow, where vessel motions are taking in account. 

References: 
  1. Обрезан А. Г., Шункевич Т. Н. Теория «перифериче- ского сердца» профессора М. В. Яновского: классиче- ские и современные представления // Вестн. Санкт- Петерб. ун-та. Сер. 11. 2008. № 3. С. 14–23.
  2. Гуляев Ю. П., Коссович Л. Ю. Математические мо- дели биомеханики в медицине. Саратов, 2001. 49 с.
  3. Вильде М. В., Гуляев Ю. П. Низкочастотные осесим- метричные волны в кровеносных сосудах постоянного сечения: асимптотический подход // Изв. РАН. 2009. № 4. С. 136–151.